# SDR SIMA20200926001

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 14,661 hours, 9,253 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS 1L DOOR DIFFICULT TO OPEN/CLOSE.  C/A LUBRICATED DOOR HING3ES AND CONTACT POINTS.  OPC GOOD, IAW AMM 52-11-00.
